# SDR 2007UALA02872

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 20,003 hours, 8,642 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BUCKLED, RT SIDE AFT OF PIT DOOR BETWEEN FR 59-61 STR 35-39.  WHEN RIVETS REMOVED FROM CLIPS, FOUND GAP BETWEEN SKIN AND CLIPS EXCEEDING .031".  MAJOR REPAIR ACCOMPLISHED:  REPLACED 4 CLIPS AND INSTALLED DOUBLER REPAIR AT FRAME 59 AND STRINGER 35R.
